Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the analytic continuation of mapping functions


Authors: Philip Davis and Henry Pollak
Journal: Trans. Amer. Math. Soc. 87 (1958), 198-225
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095254-8
MathSciNet review: 0095254
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman and M. Schiffer, Kernel functions and conformal mapping, Compositio Math. vol. 8 (1951) pp. 205-249. MR 0039812 (12:602c)
  • [2] I. E. Block, Kernel functions and class $ {L^2}$, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 110-117. MR 0054849 (14:989c)
  • [3] S. Bergman, The kernel function and conformal mapping, Math. Surveys, no. 5, New York, 1950. MR 0038439 (12:402a)
  • [4] P. Davis and H. Pollak, Complex biorthogonality for certain sets of polynomials, Duke Math. J. vol. 21 (1954) pp. 653-668. MR 0066490 (16:585e)
  • [5] P. Davis and J. L. Walsh, On representations and extensions of bounded linear functionals defined on classes of analytic functions, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 190-206. MR 0061280 (15:803b)
  • [6] E. C. Titchmarsh, The theory of functions, 2d ed., Oxford, 1939.
  • [7] J. L. Walsh and P. Davis, Interpolation and orthonormal systems, Journal d'Analyse Mathematique (1952) pp. 1-28. MR 0066461 (16:580a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095254-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society